# SDR ASAA2018092426211

- Difficulty date: September 21, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 16,493 hours, 5,500 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

"ELEC" LIGHT ILLUMINATED. GROUNDED - YES. ACCOMPLISHED ELEC LIGHT BITE TEST FOUND BATT CHARGER 1 INOP. RESET P92 E1 CB ELEC FLIGHT FAULT CLEARED OPS CHECK NORMAL REF FIM 24-31-TASK 801 & 24-31-TASK 825.
